MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 11 V8D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 11 V8D; HIP COMPONENT
Model Number PLLER011
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, the surgeon has prepared the femur for a size 10 but the sales representative initially gave him a size 11, which did not seat fully but became stuck in the femur.An osteotomy had to be performed to remove this stem.

Brand Name
PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 11 V8D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9904279
Report Number3010536692-2020-00300
Device Sequence Number702169
Product Code JDI
UDI-Device IdentifierM684PLLER0111
UDI-PublicM684PLLER0111
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLLER011
Device Catalogue NumberPLLER011
Device Lot Number1561104
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR